Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Vivir con el VIHVivir con el VIH
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


portador seropositivo
Feb 20, 2013

dr estoy tomando nevirapina + tenofovir + lamivudina, y siento que estoy bajando mucho de peso, que me recomienda usted porque he perdido unos 5 kilos pesaba 62 y ahora estoy en 57 kilos

Response from Dr. Natterstad

Buenas noches,

Hay muchísimas causas de la pérdida de peso en el contexto de la enfermedad del VIH. Identificar la causa o las causas debe ser el primer paso. Claro que tu médico especialista en VIH es la persona que necesita hacer esta evaluación meticulosa. Si quieres, podrías proveerme más información, en concreto tus resultados de laboratorio (carga viral, conteo de células CD4, nivel de testosterona entre otros) y algunos síntomas. Es improbable que los componentes de tu régimen antirretroviral estén contribuyendo a tu pérdida de peso.

Hasta más detalles, mucha suerte y un abrazo fuerte.

Dr. Steve


Previous
Puede disminuir mi carga viral?
Next
hamletpuck

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement